# SDR DALA2017013000785

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 522-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY HAD CORROSION ON THE LT AND RT CARGO TRACKS BETWEEN BS  522 AND 788.  THE CARGO TRACKS WERE REPLACED IAW SRM 51-10-4, 51-10-3, PAR 26, 14, AND 21, 51-30-2, 51-30-1, 51-30-5, AND 53-05 FIG 4C.
